# SDR SWIA200922876

- Difficulty date: October 13, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 15,988 hours, 14,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CEILING FLOODLIGHT INOP.  (FLT 2588)  RELAMPED CEILING LIGHT.
